# SDR ABXA050345

- Difficulty date: October 26, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Sta 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP OF LONGERON REINFORCEMENT DOUBLER IN AFT CARGO BILGE AT STA 1180, LONGERON 35 RIGHT. REMOVED CORROSION AT STA 1180, LONGERON 35 RIGHT.  FOUND TO BE OUT OF LIMITS.  FABRICATED, TREATED, PRIMED AND INSTALLED NEW DOUBLER FROM 7075-T6, 0.125", PO NR 111960 IAW DC8 SRM 51-1-8, 51-1-20D, 53-2-0, LWR 200302015 AND SSRM DWG K07142.
